# SDR CALA2017062601981

- Difficulty date: June 25, 2017
- Submitted: June 26, 2017
- Operation: Air carrier
- Aircraft: N502UA
- Make and model: Boeing 757222
- Aircraft serial: 24623
- Aircraft time: 92,658 hours, 26,899 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Inverter
- Part number: 58673
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L2, R2, AND LEFT FORWARD OVERWING LOWER EMERGENCY EXIT SIGNS INOPERATIVE.  RESEATED CONNECTOR D6660 ON LEFT EFD OVERWING SIGN IAW BSOPM 20-42-01 AND REMOVED AND REPLACED INVERTER M10826 IAW SRM 51-40-02, PG 7, AND BSWPM 20-42-01. OP CHECKED GOOD IAW AMM 32-51-00-715-039.
